TU Darmstadt / ULB / TUbiblio

Bessel potentials with logarithmic components and Sobolev-type embeddings

Opic, Bohumir ; Trebels, W. (2000):
Bessel potentials with logarithmic components and Sobolev-type embeddings.
In: Analysis mathematica, 26, pp. 299-319. [Article]

Item Type: Article
Erschienen: 2000
Creators: Opic, Bohumir ; Trebels, W.
Title: Bessel potentials with logarithmic components and Sobolev-type embeddings
Language: English
Journal or Publication Title: Analysis mathematica
Journal volume: 26
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:01
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details